# SDR AALA202110251115

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 85,067 hours, 10,758 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Condition: Dislodged
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F-1L DOOR DIFFICULT TO OPEN. SECURED DOOR SEAL IAW CMM 25-45-80, OPS CHECK GOOD.
